Discussions By Condition: Medical Stories

inverted penis after angiogram

Posted In: Medical Stories 2 Replies
  • Posted By: mythme
  • January 6, 2007
  • 00:01 AM

My father of 75 had an angiogram done (he arlready had a quin bypass) which I believe with his history should not have been done. The Drs said the vein was nicked when they removed the cathider.. He now suffers from a gaping wound on his leg and incontinence and his penis has become inverted. He says that is since the angio was done. He is now in a special care wound facility because his wound became infected. He was not given any antibiotics upon his initial return home. I have not been able to find anything on inverted penis other than sex changes and to my knowledge he is not doing that. All of his problems occured after the angiogram.

Reply Flag this Discussion

2 Replies:

  • Are there not medical staff on site at the care home? I would ask them for an opinion.
    Anonymous 42,789 Replies
    • January 7, 2007
    • 03:08 AM
    • 0
    Flag this Response
  • The problem started when they sent him homewith the open wound and had a visiting nurse come in. They did not give him any antibiotics to stop any infection that may develop. The visiting nurse called the Dr. to get him back into the hospital (ER) where they said his sutures had broken. He is now getting care at a rehab facility and so far seems to be doing better. I know they made a lot of mistakes. We have been in and out of the hospital since at least October.
    Anonymous 42,789 Replies
    • January 8, 2007
    • 00:18 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?